# SDR FDEA201908211997

- Difficulty date: August 21, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 69,413 hours, 22,822 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Part number: 80330035A
- Part serial: 1163
- Condition: Leaking
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER RESERVO READING 0 PSI .  REMOVED AND REPLACED R-1 EMERGENCY POWER RESERVOIR  IAW 52-11-30-4
